# SDR AALA2009062200003

- Difficulty date: June 22, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 60,721 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 31D INOPERATIVE.  REMOVED AND REPLACED CONNECTOR AND CONTACTS AT SEAT 31D.
